MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0972-5229.130578

Медицинская библиотека · Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine · 2014

Atypical manifestations of organophosphorus poisoning following subcutaneous injection of Dichlorvos with suicidal intention.

Ghosh Supradip

Клинический случайСтатьяПеревод в очереди

Аннотация

Current case report describes a 37-year-old female patient who was admitted to the hospital following subcutaneous injection of Dichlorvos with an insulin syringe. The only peripheral cholinergic sign observed on admission was excessive salivation with bilateral pyramidal tract signs. Locally she had necrosis of skin and subcutaneous tissue with surrounding blisters. In the subsequent course of her illness, she developed respiratory arrest requiring ventilator support. She also had delayed extrapyramidal manifestations. Relevant literature is reviewed. Possibility of route-specific, delayed predominant central nervous system effect of Dichlorvos postulated.

Для цитирования: Ghosh Supradip. Atypical manifestations of organophosphorus poisoning following subcutaneous injection of Dichlorvos with suicidal intention.. Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine. 2014. DOI: 10.4103/0972-5229.130578.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.